MathSciNet Relay Station
MathSciNet bibliographic data
MR755482 14G30 (11E10 12D15 14F35 57P05 57Q99)
Delfs, Hans; Knebusch, Manfred Separation, retractions and homotopy extension in semialgebraic spaces. Pacific J. Math. 114 (1984), no. 1, 47–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement